Discussions that mention morphine

Pain Management board


Your increase in BP may be from your increased pain???I would definately get the doctor to check it though.I have been on methadone for 4 years this month.Before methadone I was on everything from crappy ole propoxyphene to morphine ect for 22 years.I have had 4 lumbar surgeries and 5-6 rt knee surgeries in those 22 years.I got on methadone 2002 and had a hard time getting stable,I finally stabilized at 400mgs/day.6 months ago I start to come down as my brain had healed from all the abuse and I could feel that I needed to come down.So I leveled off at 300mgs.I recently had increased sciatica pain in my rt leg and *** and more stiffness than usual.I tild my doctor and we had an x-ray done.The results came back to show that my fusion in L4-5 has cracked all the way across it.Now I have to go for a CT on Sept 6 to see how extensive it is.So as of today I went up 15mg to 315mgs/day.As you know it takes 5 days for the increase to level out in your blood serum levels so I'll wait and see how it works.I have heard that every 3-5 years a methadone patient usually needs a small adjustment in their dose and that would put you right there.Good luck.....Dave:)